Regular asymptotic methods in calculations of three-layer plates

K. Yu Volokh

Research output: Contribution to journalArticlepeer-review


Two versions of the asymptotic method, which enables the initial problem to be broken down into two simpler problems which can be solved using the classical theory of plates, are considered for solving problems in the theory of three-layer plates in the formulation previously proposed (VOLOKH K. Yu., A theoretical-experimental investigation and optimization of three-layer plates supported at points. Candidate dissertation, Moscow, 1991). These methods are used for a static and dynamic analysis of a rectangular three-layer plate supported on hinges along the contour. Estimates are obtained for the errors of the approximate solutions obtained after an arbitrary number of iterations.

Original languageEnglish
Pages (from-to)631-635
Number of pages5
JournalJournal of Applied Mathematics and Mechanics
Issue number5
StatePublished - 1 Jan 1992

ASJC Scopus subject areas

  • Modeling and Simulation
  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics


Dive into the research topics of 'Regular asymptotic methods in calculations of three-layer plates'. Together they form a unique fingerprint.

Cite this